# SDR 2012FA0000618

- Difficulty date: June 14, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N535M
- Make and model: Beech 1900D
- Aircraft serial: UE332
- Engine: Pwa PT6A67D
- System (JASC): 2121 · Air Distribution Fan
- Part: Resistor
- Part number: RH502
- Condition: Failed
- Location: Vent Blower
- Part time: 58 hours
- Component: Vent Blower
- Component part number: 1143800289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FWD VENT BLOWER ASSY WAS REPLACED BEFORE SCHEDULED MAINT PERIOD.  INTERNAL MALFUNCTION OF THE VENT BLOWER ASEMBLIES RESISTORS FOUND TO BE PROBLEM OF COMPONENT FAILURE.  REMOVAL AND REPLACEDMENT OF VENT BLOWER ASSY WAS THE COURSE OF ACTION TO BE TAKEN DUE TO COMPONENT FAILURE.  ASSY RESISTORS NEED TO BE UPGRADED TO BETTER OR INTERNALLY MODIFIED SO AS TO MEET REQUIRED EXPIRATION TIME.
